MathSciNet Relay Station
MathSciNet bibliographic data
MR2330590 (2008g:20056) 20E18 (57M05)
Weigel, Thomas On profinite groups with finite abelianizations. Selecta Math. (N.S.) 13 (2007), no. 1, 175–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement